Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 852025, 10 pages
http://dx.doi.org/10.1155/2014/852025
Research Article

Local Hopf Bifurcation in a Competitive Model of Market Structure with Consumptive Delays

Antai College of Economics and Management, Shanghai Jiao Tong University, Shanghai 200030, China

Received 9 November 2013; Accepted 4 April 2014; Published 4 May 2014

Academic Editor: Mehmet Sezer

Copyright © 2014 Xuhui Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuhui Li, “Local Hopf Bifurcation in a Competitive Model of Market Structure with Consumptive Delays,” Journal of Applied Mathematics, vol. 2014, Article ID 852025, 10 pages, 2014. https://doi.org/10.1155/2014/852025.